# SDR DHL2000707005

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED BY OBJECT STRIKING AIRCRAFT IN HIGH WINDS AT STA 520, STRINGER BENT AT S-20.  DENT 5 BY 3 PREVIOUS REPAIR IN THAT AREA.  CUT OUT DAMAGED AREA AND INSTALLED REPAIR PER ARM 53-10-3.
